# SDR ASAA2016051316707

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 37,257 hours, 11,096 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 6240181
- Condition: Clogged
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S AND PAX COMPLAINED ABOUT CABIN TEMP.  MOSTLY STAYING TOO COLD WITH TEMP SELECTORS IN 2 O`CLOCK POSITION AND THOUGH FURTHER MOVEMENT TOWARD 3 O`CLOCK RESULTED IN TEMP BEING VERY HOT.  ACFT GROUNDED.  FOUND FWD AND AFT CABIN TEMP SENSOR FILTERS CLOGGED.  CLEANED FILTERS REF AMM 21-61-06-100/801.  OPS CKS OF BOTH PACKS GOOD.  PERFORMED BITE CK OF BOTH CONTROLLERS REF FIM 21-62, TASK 801, NO FAULTS. GROUND FUNCTIONAL TEST PASSED.
